Spectral problems for Sturm-Liouville operator with boundary and jump conditions linearly dependent on the eigenparameter


Ozkan A. S. , Keskin B.

INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, vol.20, no.6, pp.799-808, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 6
  • Publication Date: 2012
  • Doi Number: 10.1080/17415977.2011.652957
  • Title of Journal : INVERSE PROBLEMS IN SCIENCE AND ENGINEERING
  • Page Numbers: pp.799-808

Abstract

In this study, a boundary-value problem is considered, which is generated by Sturm-Liouville differential equation, parameter-dependent boundary conditions and discontinuity (or jump) conditions. The properties of the eigenvalues of this problem are investigated. Uniqueness theorems for the solution of inverse problem according to the Weyl function and spectral data are proven.